ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

New Integral Inequalities Relating to a General Integral Operators Through Monotone Functions

Journal: Sahand Communications in Mathematical Analysis (Vol.19, No. 1)

Publication Date:

Authors : ; ;

Page : 41-56

Keywords : General integral operator; Weighted inequalities; Monotone functions; Absolutely continuous;

Source : Download Find it from : Google Scholarexternal


Weighted integral inequalities for general integral operators on monotone positive functions with parameters $p$ and $q$ are established in [4]. The aim of this work is to extend the results to different cases of these parameters, in particular for negative $p$ and $q$. We give some new lemmas which will be frequently used in the proofs of the main theorems.

Last modified: 2022-07-31 17:26:09